# SDR AALA201610319024

- Difficulty date: October 24, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 52,725 hours, 19,862 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53373301202
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON LEFT SIDE BOX BEAM UPPER FLANGE AFT 2 HOLES AT FR 43 AND Y1622.  REPAIRED THE BOX BEAM IAW EO 5315Y066.
